Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Über notwendige und hinreichende Kriterien für die Stabilität von Strömungen

Title data

Busse, Friedrich H.:
Über notwendige und hinreichende Kriterien für die Stabilität von Strömungen.
In: ZAMM : Journal of Applied Mathematics and Mechanics = Zeitschrift für angewandte Mathematik und Mechanik. Vol. 50 (1970) Issue 1/4 . - pp. 173-174.
ISSN 1521-4001
DOI: https://doi.org/10.1002/zamm.19700500184

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Lehrstuhl Theoretische Physik IV - Univ.-Prof. Dr. Friedrich H. Busse
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 27 Jan 2021 12:41
Last Modified: 24 Aug 2021 10:51
URI: https://eref.uni-bayreuth.de/id/eprint/62525